# SDR MALA020517

- Difficulty date: August 27, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE1191000200
- Part serial: 398410336
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3205, LEFT MASTER WARNING ILLUMINATED NOTICED LT ENGINE OIL TEMP AND PRESSURE WENT TO THE BOTTOM OF GAUGE, NOTICED NO ERRATIC ENGINE INDICATIONS.  MAINTENANCE REPLACED LT PROP GEARBOX OIL PRESSURE TRANSDUCER IAW SAAB AMM 79-30-05-4, OPS AND LEAK CHECKS GOOD.
